[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 18.207.108.182. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1989

Correction

Arch Intern Med. 1989;149(10):2200. doi:10.1001/archinte.1989.00390100038010

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Repetition of a Word.—In the letter to the editor entitled "Symptom Rating Scale for Assessing Hyperthyroidism" that appeared in the editor's correspondence section of the June 1989 issue of the Archives (1989;149:1466-1467), an error appeared on page 1467, column 1, lines 15 through 20. The sentence reads as follows: "We compared serum thyroid hormone concentrations before therapy with the β-adrenergic blocker atenolol before thyroxine, and at the time of thyroxine, maximal therapeutic efficacy in each of 24 patients." The sentence should have read as follows: "We compared serum thyroid hormone concentrations before therapy with the β-adrenergic blocker atenolol before, and at the time of, maximal therapeutic efficacy in each of 24 patients."

First Page Preview View Large
First page PDF preview
First page PDF preview
×